# SDR DALA2022021701045

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CRACK FRAME 1 HORIZONTAL BEAM LOCATED ON FWD FACE OF PRESSURE BULKHEAD UPPER POSITION RH SIDE ON UPPER FUSELAGE. CORRECTIVE ACTION: REPLACED HORIZONTAL BEAM PER A320 SRM 51-72-11. (2124107)
